# SDR IPXA2021061570613

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AEA05536
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H UPPER WING TO BODY FAIRING SUPPORT ATTACH ANGLE IS CRACKED AT STA. 1361.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. AEA0553 AND SRM 51-35-01. (MINOR)
